MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS1010C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user reported his quad select cushion was leaking in one fo the front quadrants of the cushion.The cushion was still under warranty and a replacement cushion was sent to the user.The user was requested to return the cushion with the complaint for evaluation by roho.At the time of this report the cushion has not been returned to roho.
 
Event or Problem Description
User called in with a complaint that his qs1010c cushion is leaking.He has developed a pressure sore from sitting on a flat cushion.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key23550220
Report Number3008630266-2025-00007
Device Sequence Number18571665
Product Code KIC
UDI-Device Identifier00613732054304
UDI-Public(01)00613732054304
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1010C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale